Alert archive / New Hampshire / Frost Advisories in 2012

Frost Advisory 1, NWS Gray, ME

May 17, 20125 counties in New Hampshire; Franklin County, Oxford County, Maine

NWS Gray, ME issued this frost advisory at May 17, 2012, 3:06 AM EDT for 5 counties in New Hampshire; Franklin County, Oxford County, Maine. It took effect at May 18, 2012, 12:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 17, 2012, 3:06 AM EDT (07:06 UTC)
In effect from
May 18, 2012, 12:00 AM EDT
Expired
May 18, 2012, 5:58 AM EDT
In force
6 hr
Issued by
NWS Gray, ME

Counties Franklin County, ME, Oxford County, ME, Belknap County, NH, Carroll County, NH, Grafton County, NH, Merrimack County, NH, Sullivan County, NH

The radar

The Portland,ME radar (KGYX), 89 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 7.1 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2012-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2012-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
769 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

280 
WWUS71 KGYX 170706
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
306 AM EDT THU MAY 17 2012

...COLD CONDITIONS RETURN TONIGHT...

.HIGH PRESSURE WILL MOVE EAST FROM THE GREAT LAKES TONIGHT. WITH
DRY CONDITIONS AND A CLEAR SKY... TEMPERATURES WILL FALL OFF
QUICKLY TONIGHT ESPECIALLY IN SHELTERED INLAND VALLEYS. FREEZING
CONDITIONS ARE EXPECTED IN PARTS OF NORTHERN NEW HAMPSHIRE AND THE
NORTHWEST PART OF MAINE. HOWEVER... THE GROWING SEASON HAS NOT YET
BEGUN IN THESE AREAS. FURTHER SOUTH... IN THE FOOTHILLS OF MAINE
AND IN CENTRAL AND WESTERN NEW HAMPSHIRE... TEMPERATURES WILL FALL
INTO THE LOW TO MID 30S WITH FROST POSSIBLE.

MEZ012-013-NHZ003>005-007-171515-
/O.NEW.KGYX.FR.Y.0001.120518T0400Z-120518T1200Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SULLIVAN-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD...
FARMINGTON...WILTON...LITTLETON...NORTH CONWAY...LEBANON...
HANOVER...PLYMOUTH...CLAREMONT...NEWPORT...CHARLESTOWN
306 AM EDT THU MAY 17 2012

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
FRIDAY. 

* LOCATIONS...WESTERN AND CENTRAL NEW HAMPSHIRE... AS WELL AS THE
  FOOTHILLS OF WESTERN MAINE.

* TEMPERATURES...FALLING INTO THE LOW TO MID 30S IN SHELTERED VALLEYS.

* TIMING...THE COLDEST TEMPERATURES WILL OCCUR AFTER MIDNIGHT AND
  GENERALLY BEFORE 6 AM.

* IMPACTS...UNPROTECTED PLANTS MAY BE EXPOSED TO FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT OUTSIDE AND UNCOVERED.

&&

$$
4 follow-up statements
810 
WWUS71 KGYX 171425
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1025 AM EDT THU MAY 17 2012

...COLD CONDITIONS RETURN TONIGHT...

.HIGH PRESSURE WILL MOVE EAST FROM THE GREAT LAKES TONIGHT. WITH
DRY CONDITIONS AND A CLEAR SKY... TEMPERATURES WILL FALL OFF
QUICKLY TONIGHT ESPECIALLY IN SHELTERED INLAND VALLEYS. FREEZING
CONDITIONS ARE EXPECTED IN PARTS OF NORTHERN NEW HAMPSHIRE AND
THE NORTHWEST PART OF MAINE. HOWEVER... THE GROWING SEASON HAS
NOT YET BEGUN IN THESE AREAS. FURTHER SOUTH... IN THE FOOTHILLS
OF MAINE AND IN CENTRAL AND WESTERN NEW HAMPSHIRE... TEMPERATURES
WILL FALL INTO THE LOW TO MID 30S WITH FROST POSSIBLE.

MEZ012-013-NHZ003>005-007-172230-
/O.CON.KGYX.FR.Y.0001.120518T0400Z-120518T1200Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SULLIVAN-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD...
FARMINGTON...WILTON...LITTLETON...NORTH CONWAY...LEBANON...
HANOVER...PLYMOUTH...CLAREMONT...NEWPORT...CHARLESTOWN
1025 AM EDT THU MAY 17 2012

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY...

* LOCATIONS...WESTERN AND CENTRAL NEW HAMPSHIRE... AS WELL AS 
  THE FOOTHILLS OF WESTERN MAINE. 

* TEMPERATURES...FALLING TO THE LOW TO MID 30S IN SHELTERED VALLEYS.

* TIMING...THE COLDEST TEMPERATURES WILL OCCUR AFTER MIDNIGHT 
  AND GENERALLY BEFORE 6 AM. 

* IMPACTS...UNPROTECTED PLANTS MAY BE EXPOSED TO FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT OUTSIDE AND UNCOVERED.

&&

$$
861 
WWUS71 KGYX 171915
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
315 PM EDT THU MAY 17 2012

...COLD CONDITIONS RETURN TONIGHT...

.COLD DRY AIR IS MOVING INTO THE REGION AS HIGH PRESSURE APPROACHES
FROM THE WEST. CLEAR SKIES AND CALM WINDS WILL ALLOW TEMPERATURES
TO DROP RAPIDLY AFTER SUNSET... ESPECIALLY IN SHELTERED VALLEYS.
FREEZING CONDITIONS ARE EXPECTED IN THE NORTHERN MOUNTAINS.
HOWEVER... THE GROWING SEASON HAS NOT YET BEGUN IN THOSE AREAS.
FURTHER SOUTH... IN THE FOOTHILLS OF MAINE AND IN CENTRAL AND
WESTERN NEW HAMPSHIRE... TEMPERATURES WILL FALL INTO THE LOW TO
MID 30S WITH FROST POSSIBLE.

NHZ006-008-009-180315-
/O.EXA.KGYX.FR.Y.0001.120518T0400Z-120518T1200Z/
SOUTHERN CARROLL-MERRIMACK-BELKNAP-
INCLUDING THE CITIES OF...WOLFEBORO...OSSIPEE...CONCORD...
HOOKSETT...LACONIA...MEREDITH
315 PM EDT THU MAY 17 2012

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
FRIDAY. 

* TEMPERATURES...IN THE LOW TO MID 30S IN SHELTERED VALLEYS.

* TIMING... THE COLDEST TEMPERATURES WILL OCCUR AFTER MIDNIGHT AND
  GENERALLY BEFORE 6AM

* IMPACTS... UNPROTECTED PLANTS MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT OUTSIDE AND UNCOVERED.

&&

$$

MEZ012-013-NHZ003>005-007-180315-
/O.CON.KGYX.FR.Y.0001.120518T0400Z-120518T1200Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SULLIVAN-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD...
FARMINGTON...WILTON...LITTLETON...NORTH CONWAY...LEBANON...
HANOVER...PLYMOUTH...CLAREMONT...NEWPORT...CHARLESTOWN
315 PM EDT THU MAY 17 2012

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY...

* LOCATIONS...WESTERN AND CENTRAL NEW HAMPSHIRE... AS WELL AS 
  THE FOOTHILLS OF WESTERN MAINE. 

* TEMPERATURES...IN THE LOW TO MID 30S IN SHELTERED LOCATIONS.

* TIMING...THE COLDEST TEMPERATURES WILL OCCUR AFTER MIDNIGHT 
  AND GENERALLY BEFORE 6 AM. 

* IMPACTS...UNPROTECTED PLANTS MAY BE EXPOSED TO FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT OUTSIDE AND UNCOVERED.

&&

$$
354 
WWUS71 KGYX 180212
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1012 PM EDT THU MAY 17 2012

...COLD CONDITIONS RETURN TONIGHT...

.COLD DRY AIR IS MOVING INTO THE REGION AS HIGH PRESSURE
APPROACHES FROM THE WEST. CLEAR SKIES AND CALM WINDS WILL ALLOW
TEMPERATURES TO DROP RAPIDLY... ESPECIALLY IN SHELTERED VALLEYS.
FREEZING CONDITIONS ARE EXPECTED IN THE NORTHERN MOUNTAINS.
HOWEVER... THE GROWING SEASON HAS NOT YET BEGUN IN THOSE AREAS.
FURTHER SOUTH... IN THE FOOTHILLS OF MAINE AND IN CENTRAL AND
WESTERN NEW HAMPSHIRE... TEMPERATURES WILL FALL INTO THE LOW TO
MID 30S WITH FROST POSSIBLE.

MEZ012-013-NHZ003>009-181200-
/O.CON.KGYX.FR.Y.0001.120518T0400Z-120518T1200Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD...
FARMINGTON...WILTON...LITTLETON...NORTH CONWAY...LEBANON...
HANOVER...PLYMOUTH...WOLFEBORO...OSSIPEE...CLAREMONT...NEWPORT...
CHARLESTOWN...CONCORD...HOOKSETT...LACONIA...MEREDITH
1012 PM EDT THU MAY 17 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

* LOCATIONS...WESTERN AND CENTRAL NEW HAMPSHIRE... AS WELL AS 
  THE FOOTHILLS OF WESTERN MAINE. 

* TEMPERATURES...IN THE LOWER TO MID 30S.

* TIMING...THE COLDEST TEMPERATURES WILL OCCUR AFTER MIDNIGHT 
  AND GENERALLY BEFORE 6 AM. 

* IMPACTS...UNPROTECTED PLANTS MAY BE EXPOSED TO FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT OUTSIDE AND UNCOVERED.

&&

$$
291 
WWUS71 KGYX 180958
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
558 AM EDT FRI MAY 18 2012


MEZ012-013-NHZ003>009-181100-
/O.CAN.KGYX.FR.Y.0001.000000T0000Z-120518T1200Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD...
FARMINGTON...WILTON...LITTLETON...NORTH CONWAY...LEBANON...
HANOVER...PLYMOUTH...WOLFEBORO...OSSIPEE...CLAREMONT...NEWPORT...
CHARLESTOWN...CONCORD...HOOKSETT...LACONIA...MEREDITH
558 AM EDT FRI MAY 18 2012

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE FROST
ADVISORY. 


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this frost advisory went out at May 16, 11:21 PM EDT, 3 hours 45 minutes earlier.

Area forecast discussion, May 16, 11:21 PM EDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1121 PM EDT WED MAY 16 2012

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE THROUGH EARLY TONIGHT WITH SHOWERS
AND THUNDERSTORMS OCCURRING AHEAD OF THE FRONT. SOME OF THE
THUNDERSTORMS COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL
OVER A GOOD PORTION OF NEW HAMPSHIRE AND FAR WESTERN INTERIOR
MAINE. HIGH PRESSURE WILL BUILD IN LATE TONIGHT THROUGH THURSDAY
NIGHT BRINGING FAIR WEATHER TO THE REGION. THE HIGH WILL REMAIN
ACROSS THE REGION FRIDAY THROUGH MONDAY. LOW PRESSURE WILL MOVE
NORTH ALONG THE EAST COAST AND INTO NEW ENGLAND LATE MONDAY AND
TUESDAY. A COLD FRONT WILL CROSS THE AREA TUESDAY NIGHT.

&&

.NEAR TERM /OVERNIGHT/...
1130PM UPDATE... HAVE ADJUSTED POPS AND WEATHER ELEMENT TO REFLECT
CURRENT AND EXPECTED CONDITIONS OVER THE NEXT FEW HOURS. SHOWERS
AND A FEW EMBEDDED THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS
THE AREA. DO NOT EXPECT FURTHER SEVERE WEATHER. RAIN SHOULD BE
WINDING DOWN OVER THE NEXT FEW HOURS AS SURFACE FRONT PUSHES
THROUGH THE REGION.

UPDATE...
LATEST UPDATE TO REMOVE SVR TSTM WATCH FROM THE REGION AS IT HAS
EXPIRED. ISOLD CELLS MAY STILL TRIGGER SOME HAIL AND STRONG GUSTY
WINDS FOR ANOTHER HOUR OR TWO...MAINLY WITH THE CELL THAT WILL BE
ENTERING KENNEBEC COUNTY BETWEEN 11 PM AND MIDNIGHT.

AREAS OF DENSE FOG REMAIN OVER THE SERN THIRD OF THE FA. HAVE
INCREASED THE REGIONS FOR WIDESPREAD FOG. OTHERWISE...JUST MINOR
TWEAKS TO TEMPS...DEW POINTS AND WINDS.

PREV DISC...
A STRONG CD FNT MOVES THRU EARLY TNGT AS A STRONG UPR LVL
TROF MOVES THRU. UNSTABLE AND MOIST AIR AHEAD OF THE FNT WILL
ALLOW FOR SHRA AND TSTMS TO DEVELOP. OVER MORE WRN AND NRN ZONES
WHERE THE SUN CAME OUT DURING THE DAY THE AIR MASS WARMED AND
DESTABILIZED THE MOST WHILE OTHER AREAS...CLOSER TO THE
COAST...HAD ONSHORE MARINE AIR KEEPING CLOUDS, COOL AND STABLE AIR
IN PLACE.

THE BEST CHC FOR TSTMS IS OVER WRN AND NRN AREAS BUT SOME
CONVECTION CAN EVEN WORK ITS WAY TO THE COAST. THE SVR TSTM WATCH
IS IN EFFECT FOR WRN AND NRN AREAS THRU 9 PM FOR PSBL DAMAGING
WINDS AND LARGE HAIL WITH ANY TSTMS. ALREADY LINES OF STRONG TO
SVR TSTMS DEVELOPING TO OUR W AND MOVING THIS WAY AT 3 PM.

ONCE THE FNT MOVES THRU SKIES SHOULD CLR OUT. DRIER AND COOLER AIR
FOLLOWS. SOME F WILL TRY TO FORM BUT AS THE DRIER AIR FILTERS IN
IT WILL HELP DISSIPATE ANY PATCHY F THAT DOES TRY TO FORM.

GENERALLY USED GFS40, RFC QPF AND A BLEND OF MAV/MET MOS GUIDANCE
FOR THE NEAR TERM FCST.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
WITH THE CD FNT MOVING FURTHER OUT TO SEA HIGH PRES WILL BUILD
INTO THE REGION FROM THE W THURSDAY AND THURSDAY NGT BRINGING FAIR
WX TO THE REGION. COOLER AND LESS HUMID AIR MOVES IN ON THURSDAY
ON BREEZY NW WINDS.

TEMPS ONLY REACH THE 50S N/MT AREAS BUT WARM INTO THE 60S TO
AROUND 70 ELSEWHERE. A VERY COOL NGT THURSDAY NGT AS THE HIGH
SETTLES IN WITH CLR SKIES AND LGT WINDS. LOWS IN THE UPPER 20S TO
LOWER 30S N AND 30S TO LOWER 40S S BRING THE POTENTIAL FOR FROST.
GENERALLY USED GFS40 AND A BLEND OF MAV/MET MOS GUIDANCE FOR THE
SHORT TERM FCST.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
WE BEGIN THE PERIOD WITH RISING HEIGHTS AND BUILDING RIDGE THAT
WILL PROVIDE AN EXTENDED PERIOD OF DRY WEATHER AND SUMMERTIME
WARMTH INTO EARLY NEXT WEEK. RIDGE WEAKENS RAPIDLY ALLOWING
SUBTROPICAL SYSTEM TO MOVE NORTHWARD INTO THE REGION TUESDAY. THIS
SYSTEM IS QUICKLY SWEPT OFFSHORE MID WEEK AS NORTHERN STREAM
SHORT WAVE AND ASSOCIATED COLD FRONT CROSS THE AREA.

IN THE DAILIES...HIGH PRESSURE WILL BUILD ACROSS THE REGION FRIDAY THROUGH
MONDAY. LOW PRESSURE WILL MOVE NORTH ALONG THE EAST COAST AND INTO
NEW ENGLAND LATE MONDAY AND TUESDAY. A COLD FRONT WILL CROSS THE
AREA TUESDAY NIGHT...FOLLOWED BY HIGH PRESSURE AND DRY AIR FOR MID
WEEK.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
SHORT TERM /THROUGH THURSDAY NIGHT/...A STRONG CD FNT MOVES THRU
EARLY TNGT WITH SHRA AND TSTMS AHEAD OF THE FNT WITH VARIABLE
CONDITIONS THAT COULD LOWER TO IFR OR LIFR FOR A BRIEF PERIOD OF
TIME AS THERE IS ALSO THE POTENTIAL FOR SVR TSTMS... MAINLY FOR
THE LEB AND HIE TAF SITES. BEHIND THE FNT CLEARING WITH VFR
CONDITIONS THRU THURSDAY NGT AS HIGH PRES BUILDS IN.

LONG TERM...

MON...SCT MVFR IN SHRA.

&&

.MARINE...
SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...THE CD FNT MOVES
THRU LATER TNGT. S SW WINDS PICK UP JUST AHEAD OF THE FNT WITH
GUSTS UP TO 25 KT PSBL OVER THE OPEN WATERS. WINDS SHIFT TO THE NW
BEHIND THE FNT AND AGAIN COULD GUST TO 25 KT OVER THE OPEN WATERS
INTO THURSDAY MORNING. SEAS ARE RUNNING AROUND THE 5 FT SCA
THRESHOLD OVER THE OPEN WATERS THIS AFTERNOON AND WILL CONT AROUND
5 FT UNTIL THEY SUBSIDE THURSDAY MORNING. THEREFORE WILL CONT THE
SCA FOR ALL WATERS EXCEPT THE BAYS THRU NOON TIME THURSDAY. AFTER
THAT HIGH PRES BUILDS IN BRINGING WINDS AND SEAS DOWN BELOW SCA
LEVELS.

LONG TERM...

WINDS AND SEAS EXPECTED TO REMAIN BELOW SMALL CRAFT CONDITIONS.

&&

.FIRE WEATHER...
TSTMS PSBL THRU THIS EVENING AS A STRONG CD FNT MOVES THRU. SOME
STORMS COULD BE SVR OVER A GOOD PORTION OF NH AND FAR WRN INTERIOR
ME. ONCE THE FNT MOVES THRU HIGH PRES BRINGS AN EXTENDED PERIOD OF
DRY WX.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT THURSDAY FOR ANZ150-152-
     154.

&&
Hazardous weather outlook, May 16, 10:29 PM EDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
1029 PM EDT WED MAY 16 2012

MEZ007>009-012>014-018>028-NHZ001>010-013-014-180230-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
1029 PM EDT WED MAY 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-180230-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1029 PM EDT WED MAY 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 16, 9:52 PM EDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
952 PM EDT WED MAY 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             STONEHAM                44.25N  70.81W
05/16/2012  M0.25 INCH       OXFORD             ME   TRAINED SPOTTER

            HAIL COVERING GROUND

&&

EVENT NUMBER GYX1200011

BROWN
Local storm report, May 16, 9:54 PM EDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
954 PM EDT WED MAY 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             CONCORD                 43.21N  71.54W
05/16/2012  M0.88 INCH       MERRIMACK          NH   PUBLIC

&&

EVENT NUMBER GYX1200012

BROWN
Special weather statement, May 16, 10:03 PM EDT, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1003 PM EDT WED MAY 16 2012

MEZ012-019>021-170245-
ANDROSCOGGIN-INTERIOR CUMBERLAND-KENNEBEC-SOUTHERN OXFORD-
1003 PM EDT WED MAY 16 2012

...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY...KENNEBEC
COUNTY...OXFORD COUNTY AND CUMBERLAND COUNTY THROUGH 1045 PM EDT...

AT 1003 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
3 MILES WEST OF SUMNER TO 6 MILES SOUTH OF OTISFIELD...OR ALONG A
LINE EXTENDING FROM 11 MILES NORTH OF SOUTH PARIS TO 5 MILES EAST OF
BRIDGTON...MOVING EAST AT 30 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND WEST PARIS...
OTISFIELD...NORWAY...PARIS...SUMNER...SOUTH PARIS...OXFORD...
CANTON...HEBRON AND HARTFORD THROUGH 1045 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4448 6999 4401 7016 4403 7065 4441 7056

MARINE
Special weather statement, May 16, 10:36 PM EDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1036 PM EDT WED MAY 16 2012

MEZ020-021-025-026-170315-
ANDROSCOGGIN-KENNEBEC-LINCOLN-SAGADAHOC-
1036 PM EDT WED MAY 16 2012

...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY...KENNEBEC
COUNTY...SAGADAHOC COUNTY AND LINCOLN COUNTY THROUGH 1115 PM EDT...

AT 1036 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
7 MILES NORTHWEST OF WAYNE TO 6 MILES SOUTHWEST OF LISBON...OR ALONG
A LINE EXTENDING FROM 10 MILES NORTH OF TURNER TO 8 MILES SOUTH OF
AUBURN...MOVING EAST AT 35 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS
WILL AFFECT AREAS IN AND AROUND LISBON...SABATTUS...LEWISTON...
LEEDS...GREENE...AUBURN...WAYNE...WALES...LISBON FALLS AND FAYETTE
THROUGH 1115 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4397 6956 4398 7024 4442 7024 4459 6953

MARINE
Special weather statement, May 16, 11:08 PM EDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1108 PM EDT WED MAY 16 2012

MEZ014-021-022-025>027-170345-
INTERIOR WALDO-KENNEBEC-KNOX-LINCOLN-SAGADAHOC-SOUTHERN SOMERSET-
1108 PM EDT WED MAY 16 2012

...STRONG THUNDERSTORMS WILL IMPACT KENNEBEC COUNTY...KNOX COUNTY...
SAGADAHOC COUNTY...LINCOLN COUNTY...SOMERSET COUNTY AND WALDO COUNTY
THROUGH 1145 PM EDT...

AT 1107 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
SMITHFIELD TO SIDNEY TO 3 MILES SOUTHWEST OF WEST GARDINER...OR ALONG
A LINE EXTENDING FROM 9 MILES NORTHWEST OF OAKLAND TO 6 MILES
NORTHEAST OF AUGUSTA TO 5 MILES SOUTHWEST OF GARDINER...MOVING
NORTHEAST AT 40 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT
AREAS IN AND AROUND WEST GARDINER...SMITHFIELD...VASSALBORO...
SIDNEY...ROME...RANDOLPH...OAKLAND...HALLOWELL...GARDINER AND
FARMINGDALE THROUGH 1145 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4441 6916 4412 6988 4438 6977 4464 6993
      4493 6931 4492 6930 4473 6926 4473 6920
      4465 6917 4466 6912 4466 6909

MARINE
Special weather statement, May 17, 1:25 AM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
125 AM EDT THU MAY 17 2012

MEZ022-170615-
INTERIOR WALDO-
125 AM EDT THU MAY 17 2012

...STRONG THUNDERSTORMS WILL IMPACT WALDO COUNTY THROUGH 215 AM
EDT...

AT 125 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES WEST OF MONTVILLE...OR ABOUT 9
MILES SOUTH OF THORNDIKE...MOVING NORTHEAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND LAKE ST. GEORGE STATE
PARK...LIBERTY...FREEDOM...MONTVILLE...THORNDIKE...MORRILL...KNOX...
WALDO...BROOKS AND SWANVILLE THROUGH 215 AM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY
DOWNPOURS...FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35
TO 45 MPH CAN BE EXPECTED.

LAT...LON 4433 6937 4454 6936 4465 6918 4470 6886
      4470 6883 4468 6881 4462 6883 4459 6880
      4454 6880

MJC

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 8:03 PM EDTSpecial Weather StatementGYXMerrimack42 min
May 16, 8:35 PM EDTSpecial Weather StatementGYXBelknap40 min
May 16, 8:54 PM EDTSpecial Weather StatementGYXMerrimack51 min
May 16, 9:41 PM EDTSpecial Weather StatementGYXStrafford49 min
May 16, 9:18 PM EDTSevere Thunderstorm WarningGYXOxford40 min
May 16, 10:03 PM EDTSpecial Weather StatementGYXAndroscoggin42 min
May 16, 10:36 PM EDTSpecial Weather StatementGYXAndroscoggin, Kennebec39 min
May 16, 11:08 PM EDTSpecial Weather StatementGYXKennebec, Waldo37 min
May 17, 1:25 AM EDTSpecial Weather StatementGYXWaldo50 min

Nearby

Frost Advisories in New Hampshire, 2012Frost Advisories in Maine, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.